# SDR FDEA201907061490

- Difficulty date: July 6, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N879FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40685
- Aircraft time: 2,384 hours, 465 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Not Reported
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O GOT STRONG VIBRATIONS FROM FRONT LEFT OF THE COCKPIT. NOISE VERY LOUD. NO WARNINGS OR INDICATIONS OF ANY OTHER SORT. DID AIR-RETURN TO NRT. NO EMERGENCY DECLARED. FOUND LEFT NOSE DOOR  SWINGING FREELY. R AND RD LT AFT DOOR STRUT ROD ASSY AND PERFORMED NOSE GEAR SWING CK & WORKS NORMAL AS PER AMM 32-22-04-2. DOOR REPAIRED PER EA #G-3220-T0348025 REV.A.
